# SDR REXA2014032000309

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 21,500 hours, 18,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP ON 1CD LOOSE.  SECURED EMERGENCY FLOOR PATH LIGHTING COVER IAW AMM 33-51-01.  ALL CHECKED GOOD.
